# SDR ASAA2018121527424

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 38,534 hours, 11,413 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16N1KR
- Condition: Inoperative
- Location: Cockpit
- Part time: 42,293 hours, 12,380 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS/MACH SELECTOR ON MCP NEARLY INOP. IF SELECTOR KNOB TURNED EITHER DIRECTION THE DISPLAY MAY MOVE 1 DIGIT THEN BACK TO ORIGINAL SPEED SELECTED BY PULLING OUT ON SELECTOR KNOB DESIRED SPEED COULD BE SET. GROUNDED - YES. REMOVED & REPLACED MODE CONTROL PANEL REF AMM 22-11-34-400/801. INSTALLATION TEST PASSED. PERFORMED LLM TEST LRU REPLACEMENT FOR MCP REF AMM 22-11-34/501 & LAND VERIFY TEST REF AMM 22-11-00/201. ALL TESTS PASSED.
